Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding, vaginal spotting - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   On monday, I had rougher-than-usual sex with my boyfriend. The next day, I had vaginal spotting. Over the course of the next few days, I have experienced on and off spotting and have released some clots. I just used the bathroom and released 5 or 6 more quarter-sized clots.
Doctor :   Hi,
Doctor :   , please proceed
User :   On monday, I had rougher-than-usual sex with my boyfriend. The next day, I had vaginal spotting. Over the course of the next few days, I have experienced on and off spotting and have released some clots. I just used the bathroom and released 5 or 6 more quarter-sized clots.
Doctor :   Ok, when was your last period ?
User :   2 weeks ago
Doctor :   Are you still bleeding now ?
User :   Yes
Doctor :   May i know your age ?
User :   21
Doctor :   Do you have abdominal pain ?
User :   Yes. On the pain scale, I'd say it's a 3 or 4 out of 10.
Doctor :   ok,

Doctor :   Matti, i would suggest you to attend the ER now,
Doctor :   later you may have to visit a gynecologist, to be examined to rule out any injuries to the uterus

Doctor :   I suspect more of an injury rather than any other cause of bleeding
User :   ok. I will.
Doctor :   Is there anything i can help you with ?
User :   if it is just an injury, do you know what the ER might recommend?
Doctor :   Vaginal pessary or a douche
Doctor :   to stop the bleeding momentarily
User :   ok. That answers all of my questions for now. Thank you.
Doctor :   thanks for consulting,
Doctor :   kindly provide your feedback
User :   No problem. Thanks again. Bye.
Doctor :   bye , take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor